# SDR A6WA2019091846875

- Difficulty date: September 15, 2019
- Submitted: September 18, 2019
- Operation: Air carrier
- Aircraft: N452AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7835
- Aircraft time: 35,324 hours, 34,030 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Transcowl
- Condition: Open
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

DURING CLIMB OUT, FELT VIBRATION, AND AIRCRAFT DID NOT PERFORM NORMALLY FOR BEING EMPTY. UPON LANDING IN ORD, FOUND THE UPPER TRANSLATING COWL ON THE RT ENGINE TO BE OPEN. SUSPECTED TO BE OPEN ENTIRE FLIGHT.
